# SDR DL72S982301

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192709
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP INBOARD TRACK TYP CORROSION AT FWD LUG AND MLG BEAM ATTACH HOLES:  AD 90-07-05.  INSTALL OVERSIZED BUSHINGS IN FWD LUG HOLES, OVERSIZE MLG BEAM ATTACH HOLES AND PROCEED WITH SPLICE PLATE REPAIR  PER BAC SB 727-57-0178.
